# SDR CNMA20100007

- Difficulty date: February 10, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 51,033 hours, 13,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL CHANNEL SUPPORT BS 1997 - 2007 RBL 20.  DAMAGED FLOOR SUPPORT REMOVED AND NEW FABRICATED P/N: OAI-53-0006 PER SRM VOL 3 53-16-01 FIG 10B ITEM 20 AND OMNI GMM 445 INSTALLED WITH FASTENERS PER SRM VOL 2 51-38-01 PAGE 1.
